CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Symmetry reductions and explicit solutions of a (3+1)-dimensional PDE 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 211, 期号: 2, 页码: 347-353
Authors:  Mei, Jianqin;  Zhang, Hongqing
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Symmetry reduction  Lie algebra  Jimbo-Miwa equation  Soliton solution  
Interaction between line soliton and algebraic soliton for asymmetric Nizhnik-Novikov-Veselovequation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 6, 页码: 1547-1552
Authors:  Ruan Hang-Yu;  Li Zhi-Fang
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
variable separation approach  the interaction between line soliton and algebraic soliton  (2+1)-dimensional ANNV equation  
A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik-Novikov-Veselov equation 期刊论文
CHINESE PHYSICS, 2004, 卷号: 13, 期号: 11, 页码: 1796-1800
Authors:  Yong, C;  Qi, W
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
(2+1)-dimensional asymmetric Nizhnik-Novikov-Veselov equation  Jacobi elliptic functions  travelling wave solution  soliton solution  periodic solution  
Variable separation approach for a differential-difference asymmetric Nizhnik-Novikov-Veselov equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2004, 卷号: 59, 期号: 10, 页码: 645-658
Authors:  Qian, XM;  Lou, SY;  Hu, XB
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
multi-linear variable separation approach  differential-difference ANNV equation  semi-discrete localized coherent structures  
A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik–Novikov–Veselov equation 期刊论文
Chinese Physics, 2004, 卷号: 13, 期号: 11, 页码: 1796
Authors:  Chen Yong;  Wang Qi
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10